A non-equidistant elastic net algorithm

J (Jan) van den Berg, JH Geselschap

Research output: Chapter/Conference proceedingChapterAcademic

Original languageUndefined/Unknown
Title of host publicationMathematics of neural networks, models, algorithms and applications
EditorsS.W. Ellacott, J.C. Mason, I.J. Anderson
Place of PublicationMassachusetts
PublisherKluwer Academic Publishers
Pages101-106
Number of pages6
Publication statusPublished - 1997

Publication series

SeriesORCS Interfaces
VolumeORCS08

Cite this